Perfect simulation of the hard disks model by partial rejection sampling
Annales de l’Institut Henri Poincaré D, Tome 8 (2021) no. 2, pp. 159-177.
Le texte intégral des articles récents est réservé aux abonnés de la revue.
Consultez l'article sur le site de la revue.
We present a perfect simulation of the hard disks model via the partial rejection sampling method. Provided the density of disks is not too high, the method produces exact samples in
Accepté le :
Publié le :
DOI : 10.4171/aihpd/99
Publié le :
DOI : 10.4171/aihpd/99
Classification :
82-XX, 60-XX, 68-XX
Mots-clés : Hard disks model, exact sampling, rejection sampling
Mots-clés : Hard disks model, exact sampling, rejection sampling
@article{AIHPD_2021__8_2_159_0, author = {Guo, Heng and Jerrum, Mark}, title = {Perfect simulation of the hard disks model by partial rejection sampling}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {159--177}, volume = {8}, number = {2}, year = {2021}, doi = {10.4171/aihpd/99}, mrnumber = {4261668}, zbl = {1467.82028}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/99/} }
TY - JOUR AU - Guo, Heng AU - Jerrum, Mark TI - Perfect simulation of the hard disks model by partial rejection sampling JO - Annales de l’Institut Henri Poincaré D PY - 2021 SP - 159 EP - 177 VL - 8 IS - 2 UR - https://www.numdam.org/articles/10.4171/aihpd/99/ DO - 10.4171/aihpd/99 LA - en ID - AIHPD_2021__8_2_159_0 ER -
Guo, Heng; Jerrum, Mark. Perfect simulation of the hard disks model by partial rejection sampling. Annales de l’Institut Henri Poincaré D, Tome 8 (2021) no. 2, pp. 159-177. doi : 10.4171/aihpd/99. https://www.numdam.org/articles/10.4171/aihpd/99/
- Fundamentals of partial rejection sampling, Probability Surveys, Volume 21 (2024) no. none | DOI:10.1214/24-ps29
- Strong Spatial Mixing for Repulsive Point Processes, Journal of Statistical Physics, Volume 189 (2022) no. 1 | DOI:10.1007/s10955-022-02969-5
- Perfect sampling from spatial mixing, Random Structures Algorithms, Volume 61 (2022) no. 4, p. 678 | DOI:10.1002/rsa.21079
- Correlation decay for hard spheres via Markov chains, The Annals of Applied Probability, Volume 32 (2022) no. 3 | DOI:10.1214/21-aap1728
Cité par 4 documents. Sources : Crossref